hello my name is bevin and to answer your question of what med i am on it's called depakote better known as depakene.feeling tired and being unable to make a coherent sentenceand feeling foggy headed are the side effects and I think I may havesome hair lose occassionally due to depakote. Depakote can make your hair fall out in little puffs of hair that fit in the palm of your hand. Depakote is an alternative to phenibarbitol, tegretol, lamictal or any other meds in those family type of meds. lamictal my side effect was a rash on my face. with tegretol, and phenibarbitol i broke out in to a full body rash and the skin cracked an bled all over. I was on tegretol, and phenibarbitol when I was about four or five years old as a young kid. At
first the phenibarbitol gave me energy and made me hyper but then became toxic because the med built up in my blood stream. Tegretol became toxic to my body right away because i broke out into a full body rash which cracked and bled. Lamictal as an adult gave me a severe skin rash on my cheeks of my face to the point i wanted to rip my skin off my face and caused me to itch uncontrolably. Lamictal caused me to lose weight just a tiny bit. Lamictal can cause weight gain as well .I did also put on a bit of weight on but then it stopped making me gain weight. these are the side effects of these meds I have been on.
I started out on Dilantin (teens, twenties), in my 30's they put me on Depakote 3 times a day, I took 3 a day but not every 8 hours like I was supposed to and I started having seizures in my sleep, now I take Depakote ER (extended release) I take 2 twice aday and as far as I know the seizures in my sleep stopped (don't wake up feeling like I had a seizure). It has been about 7 months since the change in meds. I also take Folic Acid and calcium. I would have to agree with bevin 30 for the side effects. But they are minor when you are seizure free.